Today, in this article I will be sharing with you the side effect of postinor 2 on the womb of ladies. But before that please take a few minutes of your time to hit the follow button on the top right corner of the page.
To those who do not know Postinor 2, it is an emergency contraceptive pill that is used to prevents prevent pregnancy.
In recent times, taking in postinor 2 is one of the common way most of the youth are using to solve the problem of unwanted pregnancy but forgetting what might happen in the future.
It is sad to say that many people take in drugs or contraceptives without checking out the effect it can cause now or in the future. Without wasting much time, let us check out the effect of postinor 2 on the womb of ladies.
According to research, taking in too much of Postinor 2 will weaken the walls of the womb and damage the uterus and this will Cause miscarriage in the future.
My advice is that in everything you do make sure you think about the future . I hope you enjoyed the news please don't forget to like, share, comment and follow me for more exciting news.
Content created and supplied by: Gyminy (via Opera News )